# SDR UIEA2018060701058

- Difficulty date: June 7, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 76,069 hours, 12,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT BODY GEAR STIFFENER AT BS 1460.  REMOVED AND REPLACED IAW SRM 51-40-02-06-0, REV 82. EI T2018A53M-2359, REV 01, AND DWG 65815069, SH 6, REV.R 547 REV G.
